Note on an inequality
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, p. 629-639
@article{AIHPC_2006__23_5_629_0,
     author = {Xu, Yongzhong},
     title = {Note on an inequality},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {5},
     year = {2006},
     pages = {629-639},
     doi = {10.1016/j.anihpc.2005.07.002},
     zbl = {05072654},
     mrnumber = {2259609},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_5_629_0}
}
Xu, Yongzhong. Note on an inequality. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 5, pp. 629-639. doi : 10.1016/j.anihpc.2005.07.002. http://www.numdam.org/item/AIHPC_2006__23_5_629_0/

[1] Ahmedou M.O., El Mehdi K.O., Computation of the difference of topology at infinity for Yamabe-type problems on annuli-domains. I, II, Duke Math. J. 94 (2) (1998) 215-229, 231-255. | MR 1638658 | Zbl 0966.35043

[2] Bahri A., Critical Points at Infinity in Some Variational Problems, Pitman Res. Notes Math. Ser., vol. 182, Longman Scientific & Technical, Harlow, 1989. | MR 1019828 | Zbl 0676.58021

[3] Bahri A., An invariant for Yamabe-type flows with applications to scalar-curvature problems in high dimension, A celebration of John F. Nash, Jr., Duke Math. J. 81 (2) (1996) 323-466. | MR 1395407 | Zbl 0856.53028

[4] Bahri A., Brezis H., Non-linear elliptic equations on Riemannian manifolds with the Sobolev critical exponent, in: Topics in Geometry, Progr. Nonlinear Differential Equations Appl., vol. 20, Birkhäuser Boston, Boston, MA, 1996, pp. 1-100. | MR 1390310 | Zbl 0863.35037

[5] Bahri A., Chanillo S., The difference of topology at infinity in changing-sign Yamabe problems on S 3 (the case of two masses), Comm. Pure Appl. Math. 54 (4) (2001) 450-478. | MR 1808650 | Zbl 1035.53050

[6] Bahri A., Coron J.-M., On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math. 41 (3) (1988) 253-294. | MR 929280 | Zbl 0649.35033

[7] Bahri A., Li Y., Rey O., On a variational problem with lack of compactness: the topological effect of the critical points at infinity, Calc. Var. Partial Differential Equations 3 (1) (1995) 67-93. | MR 1384837 | Zbl 0814.35032

[8] A. Bahri, Y. Xu, Recent progress in conformal and contact geometry, in press.